MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. SHORT THROW - SNARE - MINI-OVAL; POLYPECTOMY SNARE

UNITED STATES ENDOSCOPY GROUP, INC. SHORT THROW - SNARE - MINI-OVAL; POLYPECTOMY SNARE
Model Number 00711018
Health Effect - Clinical Codes Shock (2072); Discomfort (2330)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Us endoscopy requested additional information concerning the report of shock, however the user facility would not disclose additional details.The device subject of the reported event was not returned for evaluation.Us endoscopy is unable to determine whether the snare contributed to the reported event.The device history record was reviewed and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.The instructions for use include the following statements: "position patient return electrode and connect to electrosurgical unit following instructions from the electrosurgical unit manufacturer.Consult the electrosurgical generator manufacturer's instructions for use for proper settings and use of the electrical surgical generator." us endoscopy has requested that the distributor offer in-service training to the user facility.No additional issues have been reported.
 
Event or Problem Description
The distributor reported that during a patient procedure, while using a short throw snare for a polypectomy the patient flinched and experienced discomfort described as "shock".The user facility repositioned the grounding pads, checked the electrosurgical generator settings, replaced the snare with a second short throw snare and completed the procedure.There were no injuries associated with the user or patient.No medical treatment was sought or administered.

Brand Name
SHORT THROW - SNARE - MINI-OVAL
Common Device Name
POLYPECTOMY SNARE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key8941530
Report Number1528319-2019-00032
Device Sequence Number16227212
Product Code FDI
UDI-Device Identifier00816765010839
UDI-Public(01)00816765010839
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K924105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2021
Device Model Number00711018
Device Catalogue Number00711018
Device Lot Number1820082
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2019
Initial Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1